# SDR DALA13031083755

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 942-944
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY BS  942 TO 944, RBL 12 FLOOR SUPPORT HAS UPPER AND LOWER SURFACE CORROSION AROUND FASTENER HOLES. MX R & R FLOOR SUPPORT IAW SRM 51-40-02, 51-40-05.
